# SDR USAA2009071391797

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 30,313 hours, 10,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 753 - LAS - EEL - SEATS 1R AND 5R MISSING EMERGENCY LIGHT LENSES.  MAINTENANCE INSTALLED MISSING LENSES.
